MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the structure display has flipped in monaco in the tsc views.
 
Additional Manufacturer Narrative
D4.Serial number and unique identifier (udi) number corrected.G5.Pma/510(k) number corrected.H10.Additional information.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that it is possible to end up with a contour in the wrong position when the user renames a structure to a structure name that is already defined for the patient.Renaming a structure to an existing structure name can only occur when the new structure name does not have any contours assigned to it.When the renaming is performed, monaco copies the contour information in it's memory from the old structure name to the new structure.During this renaming process, a defect can occur causing the contours to be rotated and flipped after they are copied to the new structure name.The issue will be fixed in a future release of monaco® software.No patients were mistreated.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
1450 beale street
suite 205
st. charles, mo
MDR Report Key9726927
Report Number1937649-2020-00001
Device Sequence Number2041136
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1